Loading...
Loading...

Go to the content (press return)

The modified Banzhaf value for games with coalition structure: an axiomatic characterization

Author
Amer, R.; Carreras, F.; Gimenez, J.
Type of activity
Journal article
Journal
Mathematical social sciences
Date of publication
2002-01
Volume
43
Number
43
First page
45
Last page
54
DOI
https://doi.org/10.1016/S0165-4896(01)00076-2 Open in new window
Abstract
Different axiomatic systems for the Shapley and Banzhaf values can be found in the literature. For games with a coalition structure, Owen’s modification of the Shapley value (the Owen coalition value) has also been axiomatized in several ways; in this paper we provide an axiomatic characterization for Owen’s modification of the Banzhaf value
Keywords
Coalition structure, Cooperative game, Modified Banzhaf value
Group of research
GRTJ - Game Theory Research Group